# SDR CA150106010

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,817 hours
- Engine: Lyc O360C2E
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part number: 41478
- Condition: Cracked
- Location: Stab
- Part time: 4,952 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE DND STRUCTURAL INSPECTION AND REPAIR PROGRAM (SIRP), THE STABILIZER WAS REMOVED AND STRIPPED OF ITS FABRIC AND PAINT. AT THAT POINT A CRACK WAS DISCOVERED PROCEEDING FROM THE END OF THE FWD. ATTACHMENT TUBE TOWARDS THE ATTACHMENT BOLT HOLE. JUST PRIOR TO THE BOLT HOLE THE CRACK SPLIT INTO A SHAPE AND ONE END WENT INTO THE BOLT HOLE AND THE OTHER END BEGAN TO WRAP AROUND THE TUBE.
